On Parametric p-Valent Meromorphic Functions
DOI : 10.3844/jmssp.2010.253.260
Journal of Mathematics and Statistics
Volume 6, Issue 3
Problem statement: In this research, we studied parametric p-valent meromorphic functions Pαf by considering two classes Mαp (β) and Mαp (λ,A) . Approach: With the help of Jack’s Lemma an inclusion relation for the class Mαp was obtained and it is shown that this class is closed by an integral operator Ic. Results: A subordination result for the class Mαp (λ,A) was proved. Consequences of main results with the results for special values of the parameter α were discussed. Conclusion/Recommendations: Our results certainly generalized several results obtained earlier as well as generate new results.
© 2010 Poonam Sharma. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.